Eine Bemerkung zur Konvergenz Hermitescher Interpolationsprozesse.

K. Scherer; H. Esser

Numerische Mathematik (1973)

  • Volume: 21, page 220-222
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Scherer, K., and Esser, H.. "Eine Bemerkung zur Konvergenz Hermitescher Interpolationsprozesse.." Numerische Mathematik 21 (1973): 220-222. <http://eudml.org/doc/132227>.

author = {Scherer, K., Esser, H.},
journal = {Numerische Mathematik},
pages = {220-222},
title = {Eine Bemerkung zur Konvergenz Hermitescher Interpolationsprozesse.},
url = {http://eudml.org/doc/132227},
volume = {21},
year = {1973},

AU - Scherer, K.
AU - Esser, H.
TI - Eine Bemerkung zur Konvergenz Hermitescher Interpolationsprozesse.
JO - Numerische Mathematik
PY - 1973
VL - 21
SP - 220
EP - 222
UR - http://eudml.org/doc/132227
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.